On the maximal halfspace depth of permutation-invariant distributions on the simplex

Davy Paindaveine, Germain Van Bever

Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

Résumé

We compute the maximal halfspace depth for a class of permutation-invariant distributions on the probability simplex. The derivations are based on stochastic ordering results that so far were only showed to be relevant for the Behrens–Fisher problem.

langue originaleAnglais
Pages (de - à)335-339
Nombre de pages5
journalStatistics and Probability Letters
Volume129
Les DOIs
Etat de la publicationPublié - 1 oct. 2017
Modification externeOui

Empreinte digitale Examiner les sujets de recherche de « On the maximal halfspace depth of permutation-invariant distributions on the simplex ». Ensemble, ils forment une empreinte digitale unique.

Contient cette citation